Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain…

Amazon.com Price: $11.99 (as of 04/08/2022 08:28 PST- Details)

FIGHTS MULTIPLE PAIN TYPES: Advil coated caplets contain 200mg of ibuprofen to safely and effectively treat pain, providing powerful pain relief of headache back pain, minor arthritis, and other joint pain
EASY ON-THE-GO PACKETS: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-tablet packets provide powerful pain relief on-the-go for headaches and back pain
FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold This oral pain reliever can be used by adults and children who are 12 years and older

Size:2 Count (Pack of 50)

Advil Coated Tablets are available as easy-to-carry two-tablet packets to provide effective pain relief on-the-go for headaches, back pain, menstrual cramps, muscle pain and other tough aches. Advil Coated Tablets contain the active ingredient Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information. Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.

FIGHTS MULTIPLE PAIN TYPES: Advil coated caplets contain 200mg of ibuprofen to safely and effectively treat pain, providing powerful pain relief of headache back pain, minor arthritis, and other joint pain
EASY ON-THE-GO PACKETS: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-tablet packets provide powerful pain relief on-the-go for headaches and back pain
FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold This oral pain reliever can be used by adults and children who are 12 years and older
SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
#1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain
HSA and FSA eligible product

Additional information

Brand

Reviews

There are no reviews yet.

Be the first to review “Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain…”

Your email address will not be published.